advertisement
Question
Posted by: Peter Pan | 2004/10/20

Can anyone tell me what this is?

After being on Triphasil for 2 years and 3 months nd having a very regular period, something weird started happening a week ago. I have finnished my period and then 2 weeks later started spotting? It is definately not time for my period, and definately no enough to be a period. It has been going on for a week. What is this. Could it be a sign of pregnancy? Do I have anything to worry about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sounds like breakthrough bleeding. It should settle. If it does not consult a gynae

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement